Discussions By Condition: I cannot get a diagnosis.

Penile redness, some discharge

Posted In: I cannot get a diagnosis. 2 Replies
  • Posted By: Anonymous
  • March 23, 2007
  • 05:46 PM


For the last 5 months I've been experiencing discomfort in the penis - the tip of the penis is red, as is the foreskin. I have some penile discharge - but only after changes in the size of the penis, for instance after arousal. This discharge seems to cause a mild burning sensation at the very tip of the penis.

I have had numerous and repeated tests for STDs (Chlamydia, Gonorrhoea, Adenovirus, Herpes 1+2, Syphilis, Mycoplasma) over these months but they've all been negative; and I've been on three rounds of antibiotics. The antiobiotics have seemingly had no effect.

Any suggestions or similar experiences would be greatly appreciated.


Reply Flag this Discussion

2 Replies:

  • Possibly penile thrush - especially with all of the antibiotics you have been taking.
    Anonymous 42,789 Replies Flag this Response
  • Thrush (fungal infection) is certainly a possibility. Antibiotics kill off everything unfortunately, and can allow things like fungal or yeast infections to develop. Thrush is also one of the first tell-tale indications of HIV infection; you didn't mention having an HIV test in the listing of STD relates ones. Not trying to scare you though. You need to be more specific though. The redness; does it come after masturbating? If so then you could be "chafing" your penis and the burning is just sensitivity to anything. You could have the fluid tested (is it semen? is it something else?).You could have urethritis or balanoposthitis.
    Anonymous 42,789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?